# SDR 0407

- Difficulty date: January 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901229
- Condition: Broken
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON APPROACH, RT ENGINE HAD NO RESPONSE, SHUT ENGINE DOWN LANDED NO PROBLEM.  REMOVED AND REPLACED THROTTLE CABLE, OPS CHECK GOOD.
